# SDR ASAA2014112209719

- Difficulty date: November 22, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 6,200 hours, 1,972 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LT FMC FAILED FOR APPROXIMATELY 1 MIN, LT FMC RECOVERED BEFORE STARTING FMC PROCEDURES IN QRH.  ACFT GROUNDED.  PERFORMED FIM TASK 34-61-801.  NO FAULTS FOUND.  NO HISTORY FOR 30 DAYS.
